# SDR N3VR96012

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Chord
- Condition: Corrosion
- Location: Rt Horiz Stab
- Part time: 57,434 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 3642, RIGHT HORIZONTAL STABILIZER FRONT UPPER CHORD CORRODED STATION 170, 188, 195, 205 (INTERNAL).  REMOVED CORROSION IAW SRM 51-10-6, FORWARD INFORMATION TO ENGINEERING MATERIAL.  REMOVED DETERMINED TO BE ACCEPTABLE PER ENGINEERING, PREPARED AREA PER ENGINEERING REPORT 96-027 TREATED, PRIMED AND RETURNED AREA BACK TO NORMAL.  (M)
